# SDR UHLA201508120621

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 25,365 hours, 22,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE WAS CALLED TO SHUTOFF THE EMERGENCY LIGHTS THAT WERE FOUND TO BE ON.  MAINTENANCE WAS UNABLE TO ENERGIZE THE COCKPIT TO TURN OFF THE LIGHTS SO THEN REPLACED ALL FOUR EMERGENCY LIGHT BATTERIES AND BOTH MAIN BATTERIES IAW THE AMM AND NO FURTHER DEFECTS HAVE BEEN NOTED.
